MathSciNet Relay Station
MathSciNet bibliographic data
MR1362973 14F05 (14D20)
Drinfelʹd, V. G.; Simpson, Carlos $B$-structures on $G$-bundles and local triviality. Math. Res. Lett. 2 (1995), no. 6, 823–829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement